# SDR REXA201200121

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9195
- Aircraft time: 7,949 hours, 5,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING STRIP ON GALLEY FLOOR RIGHT SIDE LAY NOT WORKING.  REMOVED & REPLACED FLOOR REFLECTOR STRIP & COVER PER B&E CMM 25-33-01.  OK FOR SVC.
